# SDR 05FDEA00629

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA. 344 - 480, LBL 24 HAS CORROSION AND EXISTING BLEND REPAIRS AND   REQUIRES REPLACEMENT PER 7-5340-7-5002.    REMOVED DAMAGED SEAT TRACK IAW SRM 51-30-2 - MAT ID BAC 1520-792 IAW SRM 51-10-2 FIG 7.  NEW EXTRUSION SCALLOPED ON TRAV NR T5/501341.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
